# SDR HEEA083117

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 13,559 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Pad
- Condition: Worn
- Location: Lt Cyclic Idler
- Component: Idler
- Component part number: 206001549101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT CYCLIC IDLER WEAR PAD UNBONDED. REPAIRED.
